# SDR DALA2021121607793

- Difficulty date: December 13, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 66,253 hours, 30,372 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3257 NEED TO PERFORM REPAIR ON LOWER SKIN LOCATED BTW RIB 7 TO RIB 8 AFT OF PYLON ON RH WING. CORRECTIVE ACTION: PERFORMED REPAIR PER A320 SRM 51-42-11 AND 57-21-11. (2050890)
